# SDR SWAA2021011440713

- Difficulty date: January 8, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat Row 8fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK- EMERGENCY LIGHT LOCATED OVER ROW 8FED INOPERABLE.  RESECURED EMERGENCY LIGHT AT ROW 8FED, AS PER REF B737 AMM 33-51-03-960-801.  OPERATES NORMAL.
